On isomorphic representations of generalized definite automata

Gécseg Ferenc and Imreh Balázs: On isomorphic representations of generalized definite automata. In: Acta cybernetica, (15) 1. pp. 33-43. (2001)

[thumbnail of cybernetica_015_numb_001_033-043.pdf]
Cikk, tanulmány, mű

Download (752kB) | Preview


In this paper, the generalized definite automata are studied. In particular, systems which are isomorphically complete for this class with respect to the αi-products are characterized.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2001
Volume: 15
Number: 1
ISSN: 0324-721X
Page Range: pp. 33-43
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38511/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Automaták
Additional Information: Bibliogr.: 43. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 14. 12:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/12660

Actions (login required)

View Item View Item